# SDR 2002FA0000295

- Difficulty date: January 22, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N195DH
- Make and model: Cessna 195A
- Aircraft serial: 7588
- Engine: Jacobs R7559
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 0322709
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AILERON HINGE BRACKET, THESE MAGNESIUM BRACKETS WERE SEVERELY CORRODED AND CRACKED UNDER THE PAINT AND COULD ONLY BE SEEN AFTER BEAD BLASTING.  THESE BRACKETS ARE THE ATTACH FOR THE AILERONS AND ARE CRACKING  COMPLETELY ACROSS THE RETAINING BOSS FOR THE BEARING.  SUGGEST PAINT REMOVAL AND INSPECTION OF BRACKET OR REPLACE WITH STC`S ALUMINUM BRACKETS.  APPROXIMATELY 80 PERCENT OF THE ORIGINAL BRACKETS WE HAVE INSPECTED HAVE BEEN SEVERELY CORRODED/ CRACKED.
